# SDR RAIA2020021630003

- Difficulty date: January 31, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,421 hours, 26,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H L/E #1 HORSE SHOE BRACKET IS CRACKED............... REMOVED AND REPLACED R/H #1HORSE SHOE BRACKET
